# SDR CKSA97288

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING STA 656.50 INTERNAL UPPER CENTER STRINGER IS CRACKED ON BOTH SIDES OF TAB TO RIB ATTACH POINTS, MARKED M5 UPPER.  REPAIRED IAW B727 SB 727-57A159 FIGURE 4.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 106869.
